Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10419
Title: Bilateral obstacle optimal control for a quasilinear elliptic variational inequality with a source term
Authors: Ye, Y
Chan, CK 
Leung, BPK 
Chen, Q
Keywords: Bilateral obstacle control
Existence
Necessary condition
Quasilinear elliptic variational inequality
Issue Date: 2007
Publisher: Pergamon-Elsevier Science Ltd
Source: Nonlinear analysis, theory, methods and applications, 2007, v. 66, no. 5, p. 1170-1184 How to cite?
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: In this paper we consider an obstacle control problem where the state satisfies a quasilinear elliptic variational inequality with a source term and the control functions are the upper and the lower obstacles. We assume that the obstacles φ and ψ are in W 2, 2 (Ω), but this causes difficulty for deriving the optimality condition. By applying the weak convergence method, we establish existence and incomplete necessary conditions for the optimal control.
URI: http://hdl.handle.net/10397/10419
DOI: 10.1016/j.na.2005.12.037
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Mar 21, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Mar 19, 2017

Page view(s)

19
Last Week
1
Last month
Checked on Mar 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.